AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
A Functional Calculus for Subnormal Operators II
J. B. Conway and R. F. Olin

Memoirs of the American Mathematical Society
1977; 61 pp; softcover
Volume: 10
ISBN-10: 0-8218-2184-9
ISBN-13: 978-0-8218-2184-8
List Price: US$24
Individual Members: US$14.40
Institutional Members: US$19.20
Order Code: MEMO/10/184
[Add Item]

Request Permissions

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia